# SDR SWIA202158704

- Difficulty date: April 17, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL SPOTS OF CORROSION FROM FS785-847 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 6/04/2021)    R/H SEAT RAIL BETWEEN F.S.785 F.S.847  FABRICATED ON JOB: 710136125, OP131, CAMP #22680464-1 / R/H SIDE SEAT RAIL REPLACED PER CRJ 700 AMM 53-00-49-400-801-A03
